# SDR SWAA2022020734725

- Difficulty date: November 29, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 19,949 hours, 8,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO COMPARTMENT LH SIDE PLATE STA 500G+20.5 TO 500H+12 / CORROSION ON ZEE CHANNEL (SIDE PLATE) AT NUMEROUS LOCATIONS FWD CARGO L/H SIDE FROM STA 500B+15-500D MAXIMUM DEPTH MEASURES .020'. FOUND TO BE OUT OF LIIMITS. REMOVED CORRODED ZEE CHANNEL. LOCATED; DRILLED; DEBURRED; AND INSTALLED NEW ZEE CHANNEL AND REPAIR SPLICE FROM STA 500B+15-500D. REF; SRM 51-40-02; 51-40-05M 53-00-53-1A-2; AND 53-00-53-2R-5. 57575U 11/30/17 IAW BOEING DEG 143A7500
